# SDR TRBA2009098

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,196 hours, 30,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT INOP ON SERVICE DOOR.  RECONNECTED WIRES AT 68WL IAW AWM 33-51-11.  OPS CHECK OF EMERGENCY LIGHTING GOOD.
